FDA Approved Drugs and User Comments: NORVASC

User Comments:


For High Blood Pressure “I’m 55 and 195 lbs. Was on 5mg Norvasc after repeated BP readings of 160+/80. Norvasc brought my BP down to 140/80 for the first 3 months. Then I started getting heart palpitations. I would also start feeling flushed & dizzy. It became progressively worse to the point I couldn’t stand because of my dizziness. Heart palpitations occurred frequently. Doctor took blood, EKG and also did two stress tests. All were negative (BP went back up to 165/75 – on average).I stopped taking Norvasc after 6 months, Doctor put me on 10mg Lisinopril. As my diet improved over the past 6 months (I have always done cardio), I stopped any BP meds. It been 24 days and my BP (which I take several times a day) hovers between 120/75 to 141/82. I’m no longer dizzy or feel flush. Still get heart palpitations every few hours that hasn’t fully been explained. Bottom line is (IMO), I can do without meds by having changed my diet (which was good to start with – Just needed to make some adjustments).”

Handsome Howard January 31, 2018


For High Blood Pressure “My BP is still high. As the systolic # came down slightly, the diastolic # has gone up greatly. Will see doc in 2 weeks & ask about that.”

Anonymous (taken for 1 to 6 months) December 19, 2017


For High Blood Pressure “I took exactly one pill and woke up the next day with the worse headache : top of my head hurt, temples were squeezing, had pressure in my eyes, and couldn’t tolerate sounds. How ironic that people take this to prevent migraines! I was done after 1 day. This came after 4 days on metoprolol (sp), which hadleft me exhausted and short of breath, so I wasn’t exactly 100%. B.P. went up somewhat the day I was on this. Headache left as soon as I went off it. (Was put on valsartan right after, and had terrible back/spine pain from that.) I think I am done with meds. Maybe I’ll do yoga.”

Rocky74 (taken for less than 1 month) September 28, 2017


For High Blood Pressure “I’m 37 and didn’t always have issues with BP. I have been Norvasv 2.5.mg for about a month. It has made me worse. I have been to the ER twice because I feel lightheadedness. I feel like I am going to faint. I do not understand. I never had any issues until I started taking this medication. Has anybody else gone through this? Both hospitals couldn’t find anything.”

Bob S. May 28, 2017


For High Blood Pressure “Dentist took my blood pressure at 218/105, a total shock to me since it has always been low except for white coat usually around 150/90. She sent me to the ER. EKG was normal, and I felt shaky but otherwise okay. 10 mg Norvasc was prescribed and within 2 days BP was down in the 130/70 range in the morning. 6 weeks later it is often 115-125/70 and is rarely above 135/75. I had a strongly pounding heartbeat for a few days the first week, which went away. I was also tired the first couple of days and my legs felt heavy on my daily 2-mile walk — that also resolved by the second week. It’s working for me though my goal is to lose enough weight and exercise enough to eventually get off it. I’m a 62-year old female.”

Dobes (taken for 1 to 6 months) April 15, 2017


For High Blood Pressure “49/F I went to the cardiologist 3/28 because, my heart was racing at like 90-110 on a daily basis. My BP when I got there was 218/106. Mixture of white coat syndrome and an IBS episode I was in the middle of, plus whatever else is the cause of my HBP. Dr said go to the ER! I declined. He did an EKG and all was fine. Dr prescribed 10mg of Norvasc and Coreq. I went home and took my bp it was 170/100. Took 5mg of Norvasc and 50mg Toprol I was already on. BP came down to about 140/95 in about 12 hours. Pain by my pancreas for 12 hours a few days into it. Feet and ankles swollen like balloons. 4/14 on 10mg my bp averages around 133/86, feet still swollen by night. Feeling A LOT better. Finally, something that works for me. No other side effects”

SharynLP (taken for less than 1 month) April 14, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.